# SDR DL757981330

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Nr 2 Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELL OF SMOKE TAXIING OUT SLC.  RETURNED TO GATE.  CHECKED OVENS AND COFFEEMAKERS IN QUESTION, FOUND BURNED TAPE IN NR 2 OVEN CENTER GALLEY FOOD CARRIER.  ALSO, CHECKED FWD BAG BIN, NO ODORS NOTED.
